# SDR N6WA20130924003

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 27,239 hours, 19,988 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT DOOR HANDLE COVER LOOSE.  SECURED THE HOOK AND LOOP IAW AMM 33-50-00
